# SDR UPS02839486

- Difficulty date: September 10, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT WING STA XRS 289 LOWER STRINGER CLIP IS CRACKED AT STRINGER 61.  REMOVED, FABRICATED, AND INSTALLED CLIP IAW DWG 4614391, SAA SK 708-435, UPS ENGINEERING FILE NUMBER DC8-57-20058, AND SRM 51-1-20D.
